# SDR SW07200300001

- Difficulty date: April 16, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 962 hours, 703 cycles
- Engine: Ge CF348C1
- Engine time: 962 hours, 703 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 4120T01P02
- Part serial: WYGA4501
- Condition: Damaged
- Location: Engine
- Part time: 962 hours, 703 cycles
- Stage of operation: NR
- How discovered: B
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED N2 VIBRATION AFTER WHICH THE MAINTENANCE PERSONNEL PERFORMED A BOROSCOPE INSPECTION WHERE THEY DISCOVERED THE HIGH PRESSURE TURBINE BLADE DAMAGE.
